# SDR QXEA9800534

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FORWARD GEAR DOOR REMAINS OPEN AFTER TAKEOFF.  GEAR WAS CYCLED, AND THE DOOR CLOSED.  INSPECTED FORWARD GEAR DOOR ACTUATION MECHANISM, NO DEFECTS NOTED.  CLEANED BOTH RESTRICTORS AT THE FORWARD GEAR DOOR ACTUATOR, OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
